NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Tuesday, January 17, 2017
do or can you lost your voice from asthma. I have for about 1 month. it came and goes..
It is possible. For example if you are using an inhaled corticosteroid it can cause hoarseness; hoarseness can occur as a result of chronic post nasal drainage, vocal cord dysfunction, gastroesophageal reflux, malignancies... I would see your doctor for further evaluation. You may need an endoscope to look at your vocal cords to make sure there are no structural problems. A stroboscopic endoscope is necessary to evaluate for vocal cord dysfunction and an esophageal gastroduodenoscopy is necessary to evaluate for acid reflux.
Jonathan Bernstein, MD
Associate Professor of Medicine
College of Medicine
University of Cincinnati